# SDR DALA2025072105473

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,754 hours, 26,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 SEVERAL OF THE EMERGENCY EXIT SIGN LENSES FELL OFF THE HOUSING ASSY.   COMPLIED WITH ER/A 610817-14MT.
